Sign inSubmit
computersciencejournal.org is not ours. This journal is published only at thescipub.com/jcs. Report a suspicious emailcomputersciencejournal.org is not ours · Report
ArticleMetrics
Research Article · Open access · Published 20 December 2014

MODELLING THE SWITCHING LINK AND MATHEMATICAL OF ACTUAL TRAFFIC

Abed Saif Alghawli1

Journal of Computer Science, Volume 10, Issue 11, pp. 2253–2259 · doi.org/10.3844/jcssp.2014.2253.2259

7,573 accesses4,686 downloads0 citations (Crossref)Metrics
Cite Check for updates

Abstract

The paper represents the research results of studying the switches. The model of a switching link has been suggested. The switch has been presented in the form of a Queuing System (QS), the study of dynamic characteristics of switches has been undertaken and the adequacy of the proposed model of a switching link to actual switches has been valued. The maximum error of the modelling is no more than 5%, which indicates the sufficient adequacy of the switching link as related to the evaluation of its probability-time characteristics. The accuracy given is eligible for practical and engineering research works. The self-similar traffic characteristics causing an overload rise when passing through the switching links have been studied by means of simulation modelling. The simulation test conducted of the traffic passing through the switching link showed three characteristics to be significant: Intensity, Fano parameter and Hurst exponent.

Licence and reuse

Open access. This article is licensed under a Creative Commons Attribution 3.0 Licence (CC BY 3.0), as printed on the article, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original authors and the source. No permission is needed.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Alghawli, A. S. (2014). MODELLING THE SWITCHING LINK AND MATHEMATICAL OF ACTUAL TRAFFIC. Journal of Computer Science, 10(11), 2253–2259. https://doi.org/10.3844/jcssp.2014.2253.2259

Licence
CC BY 3.0
Issue
Volume 10, Issue 11
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
MODELLING THE SWITCHING LINK AND MATHEMATICAL OF ACTUAL TRAFFICJournal of Computer Science · Volume 10, Issue 11 · pp. 2253–2259 · CC BY 3.0Download